# SDR 04199626

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Engine: Ge CF34*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Exhaust
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORT OF SMOKE IN CABIN. DECLARED EMERGENCY. RTF  LANDED UNEVENTFULLY. PASSENGERS DEPLANED BY NORMAL DOOR ON TAXI WAY. EXHAUST FAN WAS REMOVED AND REPLACED.
